Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took migrogynon as contraception. Safe remedy?

i take migrogynon as contraception, this month instead of having my 7 pill free days i started the next pack of pills. i am now 8days in to the pack, had a slight post coital bleed. automatically you panic so have taken the self - swab chlamydia test, just wondering if the bleed could be due to starting a new pack and skipping a period. i havent missed any pills however i did take one late (i would usually take at about 6am however took in the evening)
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for asking your query.

If your pill is not late by more than 12 hrs then it does not loose its effect.Your history is suggestive of either some breakthrough bleeding( which is commonly seen with lower dose pills containing levonorgesterol) or some local infection. I will advise you to take 2 tablets of microgynon a day for 2 days to stop breakthrough bleeding.If your chlamydia test comes out to be positive, then you should take azithromycin 1g( both partners).

Hope this helps.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor